# SDR SIMA2018091124003

- Difficulty date: August 24, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 33,186 hours, 28,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14533832401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM CORRODED AT CROSS BEAM BETWEEN FR-58 AND FR-59. ACCOMPLISHED REPAIR OF LT OMEGA BEAM BETWEEN FR58 AND 59 IAW EO EM-53MR-1518R3 PART A.
